These are the cardiovascular side effects of Cardizem (diltiazem), and the effects of AV block, extrasystoles, etc. would affect the ECG. Please discuss with your doctor.
Cardiovascular side effects have included asymptomatic hypotension (4.3%), atrioventricular (AV) block (up to 4%), bradycardia (up to 3.6%), first-degree AV block (up to 3.3%), symptomatic hypotension (3.2%), vasodilation (up to 3%), palpitations (up to 2%), and extrasystoles (up to 2%). Angina, angina pectoris, arrhythmia (including junctional rhythm or isorhythmic dissociation), atrial fibrillation, atrial flutter, AV block (second- or third-degree), bundle branch block, sinus bradycardia, bigeminal extrasystole, congestive heart failure, electrocardiogram abnormalities, hypotension, postural hypotension, hypertension, myocardial infarct, myocardial ischemia, sinus pause, sinus node dysfunction, tachycardia, phlebitis, ST elevation, vasodilatation, ventricular arrhythmia, ventricular fibrillation, ventricular tachycardia, and ventricular extrasystoles have been reported in less than 2% of patients. Sinoatrial depression, atrioventricular depression, sinoatrial heart block, and several cases of sinus arrest, atrioventricular dissociation, and junctional bradycardia have been reported. A case of nodal bigeminy progressing to complete heart block has also been reported. Events such as myocardial infarction, which are not readily distinguishable from the natural history of the disease, and asystole have been reported during postmarketing experience.
Nodal bigeminy progressing to complete heart block has been reported in one cardiac patient who ingested a large amount of diltiazem in a suicide attempt.
- Cardizem Information for Consumers
- Cardizem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardizem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 23 Jun 2010 • 1 answer
Posted 21 Aug 2010 • 1 answer
Posted 20 Mar 2013 • 1 answer
Posted 28 Apr 2016 • 0 answers